Translator Disclaimer
May 2019 Commutative Ideals of BCK-Algebras Based on Uni-Hesitant Fuzzy Set Theory
Shuaa Aldhafeeri, G. Muhiuddin
Missouri J. Math. Sci. 31(1): 56-65 (May 2019). DOI: 10.35834/mjms/1559181626

Abstract

The notion of uni-hesitant fuzzy commutative ideals in BCK-algebras is introduced, and related properties are investigated. Relations between uni-hesitant fuzzy commutative ideals and uni-hesitant fuzzy ideals are discussed. Characterizations of uni-hesitant fuzzy commutative ideals are considered. Conditions for a uni-hesitant fuzzy ideal to be a uni-hesitant fuzzy commutative ideal are provided. Extension property for a uni-hesitant fuzzy commutative ideal is established.

Citation

Download Citation

Shuaa Aldhafeeri. G. Muhiuddin. "Commutative Ideals of BCK-Algebras Based on Uni-Hesitant Fuzzy Set Theory." Missouri J. Math. Sci. 31 (1) 56 - 65, May 2019. https://doi.org/10.35834/mjms/1559181626

Information

Published: May 2019
First available in Project Euclid: 30 May 2019

zbMATH: 06913582
MathSciNet: MR3960287
Digital Object Identifier: 10.35834/mjms/1559181626

Subjects:
Primary: 06F35
Secondary: 03G25, 08A72

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • May 2019
Back to Top